IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2005 >
Volume 31 Number 1-2 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1760

Title: On the Convergence of (0,1,2) Interpolation
Authors: Muneer, Y.
Keywords: Zeros
Modulus of Continuity
Interpolation Process
Approximation
Issue Date: 2005
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 31, No 1-2, (2005), 87p-94p
Abstract: For the Hermite interpolation polynomial, Hm(x) we prove for any function f of C^(2q) ([−1, 1]) and any s = 0, 1, 2, . . . , q , where q is a fixed integer that ...
Description: 2000 Mathematics Subject Classification: 41A05.
URI: http://hdl.handle.net/10525/1760
ISSN: 1310-6600
Appears in Collections:Volume 31 Number 1-2

Files in This Item:

File Description SizeFormat
sjm-vol31-num1-2-2005-p087-p094.pdf422.32 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback